# SDR NOCA06712

- Difficulty date: June 12, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: HFAB53SEA016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT BS 1480, LBL 57 WL 208.  REMOVED AND REPLACED SEAT TRACK FROM BS 1361 - BS 1482, LBL 54-57, WL 200 (P/N HFAB53-SEA-016) IAW DWG 146T5225 & SRM 51-40-02.
